Alert archive / Maine / Gale Warnings in 2014
Gale Warning 9, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 27, 2014, 12:38 AM EST. It took effect at Jan 27, 2014, 1:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2014, 12:38 AM EST (05:38 UTC)
- In effect from
- Jan 27, 2014, 1:00 AM EST
- Expired
- Jan 28, 2014, 12:59 AM EST
- In force
- 24 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
227 WHUS71 KCAR 270538 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1238 AM EST MON JAN 27 2014 ANZ050>052-271345- /O.CAN.KCAR.GL.W.0008.000000T0000Z-140128T0000Z/ /O.CAN.KCAR.UP.Y.0003.000000T0000Z-140127T0600Z/ /O.NEW.KCAR.GL.W.0009.140127T0600Z-140128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1238 AM EST MON JAN 27 2014 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE FREEZING SPRAY ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
008 WHUS71 KCAR 270806 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 306 AM EST MON JAN 27 2014 ANZ050>052-271615- /O.CON.KCAR.GL.W.0009.000000T0000Z-140128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 306 AM EST MON JAN 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
867 WHUS71 KCAR 271146 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 646 AM EST MON JAN 27 2014 ANZ050>052-272000- /O.CON.KCAR.GL.W.0009.000000T0000Z-140128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 646 AM EST MON JAN 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
394 WHUS71 KCAR 271740 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1240 PM EST MON JAN 27 2014 ANZ050>052-280000- /O.CON.KCAR.GL.W.0009.000000T0000Z-140128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1240 PM EST MON JAN 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
560 WHUS71 KCAR 272116 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 416 PM EST MON JAN 27 2014 ANZ050>052-280600- /O.EXT.KCAR.GL.W.0009.000000T0000Z-140128T0600Z/ /O.NEW.KCAR.UP.Y.0004.140128T0600Z-140128T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 416 PM EST MON JAN 27 2014 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZING SPRAY ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST TUESDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 8 TO 13 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
048 WHUS71 KCAR 280333 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1033 PM EST MON JAN 27 2014 ANZ050>052-281200- /O.CON.KCAR.GL.W.0009.000000T0000Z-140128T0600Z/ /O.CON.KCAR.UP.Y.0004.140128T0600Z-140128T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1033 PM EST MON JAN 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 11 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ NORCROSS
237 WHUS71 KCAR 280559 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1259 AM EST TUE JAN 28 2014 ANZ050>052-281400- /O.CAN.KCAR.GL.W.0009.000000T0000Z-140128T0600Z/ /O.NEW.KCAR.SC.Y.0101.140128T0600Z-140129T0000Z/ /O.CON.KCAR.UP.Y.0004.140128T0600Z-140128T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1259 AM EST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 26, 10:43 PM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Jan 26, 10:43 PM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1043 PM EST SUN JAN 26 2014
.SYNOPSIS...
LOW PRESSURE WILL APPROACH OVERNIGHT THEN CROSS NORTHERN MAINE
MONDAY...DRAWING A COLD FRONT ACROSS THE REGION DURING THE
AFTERNOON. COLD HIGH PRESSURE WILL THEN BUILD EAST THROUGH MID
WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
UPDATE...
A CLIPPER SYSTEM WILL APPROACH FROM THE WEST OVERNIGHT. CLOUD
COVER WILL LOWER AND THICKEN OVERNIGHT WITH INCREASING SNOW
CHANCES. OVERNIGHT SNOW ACCUMULATIONS ACROSS THE FORECAST AREA
ARE EXPECTED TO BE AROUND AN INCH OR LESS. LOW TEMPERATURES HAVE
ALREADY OCCURRED IN MOST AREAS AND WILL RISE THROUGH THE REMAINDER
OF THE NIGHT WITH INCREASING CLOUDS AND SOUTH TO SOUTHWEST WINDS.
HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG
WITH EXPECTED OVERNIGHT TEMPERATURES AND CLOUD COVER.
PREVIOUS DISCUSSION...
GUIDANCE HAS BEEN CONSISTENT IN SHOWING THE LOW TRACKING ACROSS
THE NORTHERN PART OF THE REGION MONDAY. THE LOW WILL NOT HAVE MUCH
TIME TO GATHER MOISTURE FROM THE OCEAN. SNOW AMOUNTS FROM THE
SYSTEM WILL INCREASE TOWARD THE EASTERN EDGE OF THE FORECAST AREA
AS THE LOW PICKS UP MOISTURE MOVING ACROSS THE STATE. WARMER AIR
BEING PULLED NORTHWARD WILL LIKELY CHANGE THE SNOW TO RAIN ALONG
SOUTHEASTERN DOWNEAST AREAS. FURTHER NORTH WHERE PRECIPITATION
WILL REMAIN ALL SNOW...WINTER WEATHER ADVISORIES ARE BEING ISSUED
FOR 3 TO 5 INCHES OF SNOW. THE SYSTEM WILL QUICKLY MOVE AWAY TO
THE NORTHEAST MONDAY AFTERNOON. PRECIPITATION WILL END AROUND MID
AFTERNOON AND GUSTY WEST WINDS WILL USHER IN A RETURN OF COLD AND
DRY ARCTIC AIR.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
ANOTHER SHOT OF CHILLY AIR WILL OVERSPREAD OUR REGION BEHIND A
DEPARTING A CLIPPER SYSTEM MON NGT. BIG DIFFS IN FCST LOW GUIDANCE
FOR MON NGT W/ MAV/MEX GOING AS LOW AS -15F AT CAR W/ THE MET
GUIDANCE SHOWING ONLY ZERO. REMAINDER OF THE GUIDANCE CLUSTERED
AROUND -7F SO HAVE USED THIS AVG CONSENSUS. GUIDANCE DIFFS PERSIST
FOR TUE AND AGAIN HAVE LEANED TOWARDS AN AVG CONSENSUS. APPEARS
MORE CONSISTENCY FOR TEMPS FOR TUE NGT/WED. ANOTHER SHOT OF
ARCTIC AIR SUGGESTS ANOTHER CHC FOR SOME WND CHILL ISSUES AGAIN
LATER MON NGT/TUE AM BUT QUESTION WILL BE STRENGTH OF THE WNDS
WHICH ATTM APPEAR TO FALL BLO 10 MPH OVERNGT. THIS WILL NEED TO BE
ADDRESSED BY LATER SHIFTS W/ THE CURRENT WNTR WX HEADLINES IN
PLACE. OTHERWISE...AIRMASS APPEARS QUITE DRY W/ A WEAK SECONDARY
FRONT POSSIBLY CLIPPING FAR NRN AREAS LATE WED. ATTM...WILL CARRY
NIL POPS MON NGT THRU WED.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
DRY CONDS PERSIST W/ A BIT OF MODERATION IN TEMPS WED NGT THRU FRI
AS THE ARCTIC RIDGE OF HIGH PRES SLIPS S AND SE OF THE REGION
ALLOWING THE LOW-LEVEL FLOW TO BACK MORE SWRLY W/ TIME. NXT WX
SYSTEM OF CONSEQUENCE APPEARS DUE TO AFFECT THE FA ON FRI AS ALL
LONGER RANGE GUIDANCE BRINGS A COLD FRONT ACROSS THE AREA. THE
AIRMASS FOLLOWING THIS FRONT FOR THE WEEKEND IS NOT EXPECTED TO BE
NEARLY AS COLD AS THE LAST SEVERAL. SOME DIFFS FOR LATE WEEKEND
CONCERNING PRECIP CHCS AS THE LATEST ECMWF BRINGS A WAVE OF LOW
PRES S OF THE AREA LATE SAT/SAT NGT WHILE THE GFS JUST BRINGS A
WEAK TROF OF LOW PRES ACROSS THE AREA W/ MINIMAL SFC REFLECTION TO
OUR S LIKE THE ECMWF. WILL MAINTAIN JUST SLGT POPS THRU THE PD THO
NEITHER SOLN HINTS AT ANY SIGNIFICANT PRECIP CHCS ATTM.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS WILL OCCUR ACROSS THE REGION INTO THE
EARLY MORNING HOURS. MVFR TO LIFR CONDITIONS WILL THEN DEVELOP
OVERNIGHT. IFR/LIFR CONDITIONS ARE EXPECTED MONDAY MORNING INTO
EARLY AFTERNOON...WITH MVFR CONDITIONS DURING THE AFTERNOON.
SHORT TERM: ANOTHER SHOT OF VRY COLD BUT RATHER DRY ARCTIC AIR IS
POISED TO OVERSPREAD THE REGION BEHIND THE DEPARTING CLIPPER
SYSTEM LATE MON. THIS SHOULD RESULT IN PREDOM VFR CONDS MON NGT
THRU FRI W/ THE ONLY EXCEPTION IN ANY -SW ACROSS THE FAR N. BEST
CHCS FOR THESE WILL BE LATE WED AS A WEAK SECONDARY FRONT CLIPS
FAR NRN MAINE AND AGAIN ON FRI AS A COLD FRONT CROSSES THE
AREA.
&&
.MARINE...
NEAR TERM: WINDS WILL INCREASE OVERNIGHT...WITH GALE FORCE WIND
GUSTS EXPECTED MONDAY. A GALE WARNING REMAINS IN EFFECT FOR THE
WATERS THROUGH MONDAY. A FREEZING SPRAY ADVISORY REMAINS IN
EFFECT INTO THE EARLY MORNING HOURS. VISIBILITIES WILL LOWER IN
DEVELOPING SNOW/RAIN OVERNIGHT...WITH SNOW/RAIN PERSISTING MONDAY.
SHORT TERM: MDT TO STRONG SCA CONDS EXPECTED THRU THE PD - FIRST
IN BRISK NWRLY FLOW FOLLOWING A DEPARTING CLIPPER SYSTEM MON NGT
INTO TUE THEN IN MORE OF A BRISK BACKING W TO SWRLY FLOW AS A WEAK
SECONDARY FRONT PASSES N OF THE WATERS LATER WED.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 4 AM TO 4 PM EST MONDAY FOR
MEZ002-005-006.
MARINE...FREEZING SPRAY ADVISORY UNTIL 1 AM EST MONDAY FOR ANZ050>052.
GALE WARNING UNTIL 7 PM EST MONDAY FOR ANZ050>052.
&&
NEAR TERM...NORCROSS/BLOOMER
SHORT TERM...KHW
LONG TERM...KHW
AVIATION...NORCROSS/KHW
MARINE...NORCROSS/KHWHazardous weather outlook, Jan 26, 9:03 PM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 903 PM EST SUN JAN 26 2014 MEZ002-005-006-271200- NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 903 PM EST SUN JAN 26 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ001-003-004-010-011-015>017-029>032-271200- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 903 PM EST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-271200- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 903 PM EST SUN JAN 26 2014 ...GALE WARNING IN EFFECT UNTIL 7 PM EST MONDAY... ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:16 PM EST | Heavy Freezing Spray Advisory | CAR | 21 hr | |
| Jan 27, 4:23 PM EST | Wind Chill Warning | CAR | Aroostook, Somerset | 10 hr |
| Jan 27, 4:23 PM EST | Wind Chill Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.